# SDR 04FDEA01857

- Difficulty date: March 5, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 67,129 hours, 26,490 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CONSTANT SECTION UPPER AND LOWER SKIN CRACKED WITHIN FLYABLE LIMITS.  CRACKED PANELS REPLACEMENT PER SB 55-16 IAW FEDEX EA 8-5510-  73244.  PARTS AFFECTED: ALC7204-1, ALC7205-1, ALC7441-2.
